# SDR DALA2019020500796

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL BTW BS344 AND BS360, BL0 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL BTW BS 344 AND BS 360 BL0 FWD GALLEY AREA AS PER SRM 51-40-02 DWG 141A5400 SRM 51-10-02.
